# SDR SWAA2023072671355

- Difficulty date: June 23, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE STA. 947.5 LBL 56; AFT ENTRY 'Z' ANGLE HAS CORROSION AROUND NUT PLATE HOLES. AREA MARKED IS ADJACENT TO 2 HI LOCKS AND NOT AROUND NUTPLATE HOLES<[01] CORRECTED LOCATION TO STA 947.5 ON MEASUREMENTS.;[02] REMOVED CORROSION WITHIN LIMITS PER SRM53-70-51-1A-1. OK TO TREAT AND PAINT.;[03] REMOVED CORROSION WITHIN LIMITS PER SRM 51-10-02 AND 53-70-51-1A-1. OK TO TREAT AND PAINT.;[04] REMOVED CORROSION WITHIN LIMITS PER SRM 51-10-02 AND 53-70-51-1A-1. OK TO TREAT AND PAINT. C/W INSPECTION;[05] REMOVED CORROSION WITHIN LIMITS PER SRM 51-10-02 AND 53-70-51-1A-1. TREATED AND PRIMED AREA PER SRM 51-20-01 AND AMM 51-21-72.;[06] REMOVED CORROSION WITHIN LIMITS PER SRM 51-10-02 AND 53-70-51-1A-1. TREATED AND PRIMED AREA PER SRM 51-20-01 AND AMM 51-21-72 C/W INSPECTION;[07] REMOVED CORROSION WITHIN LIMITS PER SRM 51-10-02 AND 53-70-51-1A-1. TREATED AND PRIMED AREA PER SRM 51-20-01 AND AMM 51-21-72 C/W INSPECTION
